MathSciNet Relay Station
MathSciNet bibliographic data
MR1245718 11S40 (11S80)
Imai, Hideo Values of $p$-adic $L$-functions at positive integers and $p$-adic log multiple gamma functions. Tohoku Math. J. (2) 45 (1993), no. 4, 505–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement